Xaoey (donnajuanita) wrote in vaginapagina,
Xaoey
donnajuanita
vaginapagina

Late pill-caused weight gain?

Hey superstars!
Here's the deal: I started Yaz in May to be on the ball for my August 1st wedding, and actually lost weight in the months leading up to the wedding. My doctor told me that weight loss was fairly common in women taking Yaz, so I wasn't surprised. It's now a couple months later, and I've gained somewhere around 12-15 pounds, seemingly in the last month or so. I suppose there are other causes, but I noticed the weight gain and have tried to be mindful of what I eat, and it only seemed to slow down. So, here's my question:

Is it possible/common to have weight gain caused by taking HBC, even several months after beginning the pill?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 11 comments